Advertisement

 

 

Serum thymus and activation-regulated chemokine (TARC) is associated with the severity of drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS).

Serum thymus and activation-regulated chemokine (TARC) is associated with the severity of drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS).
Author Information (click to view)

Nakamura-Nishimura Y, Miyagawa F, Miyashita K, Ommori R, Azukizawa H, Asada H,


Nakamura-Nishimura Y, Miyagawa F, Miyashita K, Ommori R, Azukizawa H, Asada H, (click to view)

Nakamura-Nishimura Y, Miyagawa F, Miyashita K, Ommori R, Azukizawa H, Asada H,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

The British journal of dermatology 2017 11 18() doi 10.1111/bjd.16132

Abstract

Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS) is a severe adverse drug-induced reaction with reactivation of human herpesvirus 6 (HHV-6).(1-3) We previously reported that serum thymus and activation-regulated chemokine (TARC) levels were markedly increased in patients with DIHS and suggested TARC as a useful diagnostic marker of DIHS in the early stage.(4,5) In this study, we determined whether serum TARC levels correlate with the severity of clinical symptoms and laboratory data in patients with DRESS/DIHS. This article is protected by copyright. All rights reserved.

Submit a Comment

Your email address will not be published. Required fields are marked *

eighteen + 7 =

[ HIDE/SHOW ]